It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Zinc shouldn't make your acne worse before better because all it is is a vitamin and it works by helping your skin to heal better because it improves your immune system. I am not a doctor and I am going to say get a doctors advice on how much zinc to take, but in my opinion depending on the severity of your condition maybe start with NO MORE than 50 mg of zinc per day for the first month and gradually decrease your dose to maybe 30 mg per day. I read somewhere that too much zinc for longer than a month can actually end up decreasing your immune system and make you more susceptible to infections. That's why too much of a good thing isn't good. I also have heard to complement with copper and with my experience if I take zinc on an empty stomach I get nauseous. One last thing is if you are on any oral meds for anything take your vitamins at least a few hours from when you take your meds.





All times are GMT -7. The time now is 06:56 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!